# SDR SWAA2024010215250

- Difficulty date: October 26, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32465
- Aircraft time: 64,738 hours, 38,739 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STRINGER 15L LOCATED AT BS 294.5 MORE 4 INCH AT FWD GALLEY AREA 2023-652267<[01] EQUIPMENT P/N PHASEC 3D; S/N 587435/07; DUE DATE: 15-FEB-24 WAS USED.;[02] REPAIRED STRINGER 15L LOCATED AT BS 294.5 MORE 4 INCH AT FWD GALLEY AREA IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 STEP 4.K THROUGH L AND TABLE 201 FIGURE 206 SHEETS 1 AND 2;[03] CORRECTED STEP 2: REPAIRED STRINGER 15L LOCATED AT BS 294.5 MORE 4 INCH AT FWD GALLEY AREA IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 STEP 4.K THROUGH L AND TABLE 201 FIGURE 206 SHEETS 1 AND 2. SEE INDIVIDUAL SIGN-OFFS BELOW.;[04] REPAIRED STRINGER 15L LOCATED AT BS 294.5 MORE 4 INCH AT FWD GALLEY AREA IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 STEP 4.K THROUGH L AND TABLE 201 FIGURE 206 SHEETS 1 AND 2. SEE INDIVIDUAL SIGN-OFFS BELOW.
